Hermitian Adjacency Matrices of Mixed Graphs

Authors

  • Mohammad Ali Abudayah German Jordanian University
  • Omar Alomari German Jordanian University
  • Torsten Sander Ostfalia Hochschule

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i3.4448

Keywords:

Mixed graphs, oriented graphs, graph spectra, eigenvalues

Abstract

The traditional adjacency matrix of a mixed graph is not symmetric in general, hence its eigenvalues may be not real. To overcome this obstacle, several authors have recently defined and studied various Hermitian adjacency matrices of digraphs or mixed graphs. In this work we unify previous work and offer a new perspective on the subject by introducing the concept of monographs. Moreover, we consider questions of cospectrality.

Downloads

How to Cite

Abudayah, M. A., Alomari, O., & Sander, T. (2022). Hermitian Adjacency Matrices of Mixed Graphs. European Journal of Pure and Applied Mathematics, 15(3), 841–855. https://doi.org/10.29020/nybg.ejpam.v15i3.4448